# SDR OMNIDMR02

- Difficulty date: September 17, 2001
- Submitted: December 21, 2001
- Operation: General aviation
- Aircraft: N7065C
- Make and model: Hughes 369E
- Aircraft time: 7,569 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 421087505
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CRACKED ON TRAILING AND TRIM TAB CRACKED ON LEADING EDGE DUE TO EXCESSIVE FLUTTER. CRACKING IS CONCENTRATED AROUND AREA FO DAMPER WEIGHTS.  TABS WERE TOO LONG AND ONLY SUPPORTED BY RIVETS LOCATED ON LEADING EDGE, THE DAMPER WEIGHTS ADDED TO COMPENSATE. THE WEIGHTS ARE NOT FLUSH TO TAB AND CREATES EXCESSIVE DRAG AND FURTHER CONTRIBUTES TO EXCESSIVE VIBRATION. THE EXCESSIVE FLUTTER IS COMMIN 369 SERIES.  PROBLEM HAS BEEN IDENTIFIEDIN SERVICE NOTICE EN-44 (REWORK OF HORIZONTAL STABILIZER ASSEMBLY)
